# SDR R61A201208140420

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 13,918 hours, 11,104 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARMING HANDLES DIFFICULT TO ARM/DISARM.  MAINTENANCE LUBRICATED R2 DOOR ARMING HANDLE IAW EMB 175 CPM 175 CPM 51-27-02.  OPS CHECK GOOD AT THIS TIME.
